# SDR USAA040402

- Difficulty date: July 26, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 52,228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME DENTED 1 INCH BY 2 INCH, FRAME AT AFT CARGO AT STATION 827 BETWEEN STRINGER 24L AND 25L.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER TR 53-60-07.  (M)
